# SDR UALA2013040802339

- Difficulty date: April 7, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,166 hours, 25,075 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 11 UNSECURE.  SECURED EMERGENCY LIGHT COVERED, OPS CHECKED GOOD.
